# SDR UIEA2015081900437

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 89,092 hours, 16,582 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Debonded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK, LT EMER EXIT RESERVOIR ACCESS DOOR HAS A DIS-BONDED BRACKET THAT TRIPS ACCESS DOOR HARDWARE.  RE-BONDED BRACKET AT UPPER DECK, LT EMER EXIT RESERVOIR ACCESS DOOR IAW PM 20-50-12.
